A 34-year-old female asked:
Disclaimer

feeling tight and cramps just below the belly button, nausea. low fever of 99.7. sometimes feel heavy in lower ab. not pregnant. ?

3 doctor answers
Dr. Rebecca Gliksman
37 years experience Internal Medicine
Abdominal pain: Do you have ,vomiting diarrhea, burning with urination? Vaginal discharge? You have low grade fever. Could be infection, UTI, gastroenteritis, possible early appendicitis, vaginitis or PID. If you think you are pregnant check urine blood pregnancy test but fever is usually not associated with pregnancy. Would be seen if any of the above symptoms within 24 hours by doctor/urgent care.
Answered on Sep 10, 2014
1
1 thank
Dr. Claudette Anderson
Specializes in Gynecology
You need an exam: It has to be determined wether you have an infection or cyst.Have your bowel movements or urine any different?The the amount of pain should help yputodetermine how urgent is the need for an exam.
Answered on Sep 11, 2014
1
1 thank
Dr. Natalie Sieb
13 years experience Family Medicine
Negative preg test : If you had a negative pregnancy test, my best guess would be that you are suffering from a mild GI infection/irritation, which is not terribly uncommon. It coukd even be a reaction to something you ate. Try to take it easy with what you eat if you feel like eating, sticking with blander foods like toast, oatmeal, soup, crackers. If it gets worse or nausea/vomiting/bad diarrhea- see your doctor.
Answered on Sep 10, 2014
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A member asked:
Dr. Michael Kleerekoper
A Verified Doctor answered
A US doctor answered Learn more
Pregnant?: Time to see your Gynecologist to help you through this.
A 19-year-old female asked:
Dr. Oscar Novick
57 years experience Pediatrics
Belly pain: You didn't tell us if you were constipated or not. Being constipated can cause the symptoms you describe. If so go on a high fiber diet or write back ... Read More
A 35-year-old female asked:
Dr. David Sneid
40 years experience Endocrinology
Yes: it could, but if things continue or worsen, contact your medical team.
1
1 thank
A 37-year-old female asked:
Dr. Mohit Bansal
19 years experience Family Medicine
Abx side effects: I'f you took antibiotics then this could be side effects from it. Try eating yogurts and probiotics. But if it persists then will need further evaluat ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month